# SDR UIEA2020041400744

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,869 hours, 20,081 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DET 1A INOP.( TRANSFER TO MDDR #127023 IAW DDG 26-16-02-02.  LP 1167027: RESET MAIN DECK SMOKE DETECTORS AND OPS CHECKED GOOD IAW AMM 26-19-01. THIS CLEARS MDDR 127023. PLACARD REMOVED. )
